So i've had swollen taste buds before, but it will always be like one at a time. But a few days ago i noticed i have about four of them in a line on the front of my tongue. They were just slightly irritating, so i was looking at them in the mirror and i noticed that the back of my throat is pretty red and it looks like there are small bumps. Also it looks like my uvula is discolored (an almost yellowish spot). my throat doesnt really hurt at all just a slight irritation. I fear it may get worse. Anyone have any ideas of the cause?
You seem to be having a granular pharyngitis by the way you have described it along with vitamin deficiency. Do you have acid regurgitation? Do you have any allergic problems like sneezing, running nose and nasal block?
Take Vitamin B- complex, avoid coffee/ tea and hot liquids for few days. Try taking plenty of warm water, fruits and vegetables. Also try taking Proton pump inhibitors (such as Esomeprazole).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.